# SDR SWAA073052

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 67,048 hours, 50,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C226602
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING NR 6 L/E SLAT CRACKED AT FWD END.  REPAIRED SLAT PER SWA EA.
